MathSciNet Relay Station
MathSciNet bibliographic data
MR1459062 90A09
Whalley, A. E.; Wilmott, P. An asymptotic analysis of an optimal hedging model for option pricing with transaction costs. Math. Finance 7 (1997), no. 3, 307–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement